MathSciNet Relay Station
MathSciNet bibliographic data
MR2871354 65L06 (26E50 34A07)
Ghazanfari, B.; Shakerami, A. Numerical solutions of fuzzy differential equations by extended Runge-Kutta-like formulae of order 4. Fuzzy Sets and Systems 189 (2012), 74–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement